American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Mark Holland, Matthew Nicol and Andrei Török. Extreme value theory for non-uniformly expanding dynamical systems. Trans. Amer. Math. Soc. 364 (2012) 661-688. MR 2846347.
Abstract, references, and article information   
View Article: PDF

[2] Mihai Ciucu. The emergence of the electrostatic field as a Feynman sum in random tilings with holes. Trans. Amer. Math. Soc. 362 (2010) 4921-4954. MR 2645056.
Abstract, references, and article information   
View Article: PDF

[3] Michel Weber. Uniform bounds under increment conditions. Trans. Amer. Math. Soc. 358 (2006) 911-936. MR 2177045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard C. Bradley. On the $\psi $-mixing condition for stationary random sequences . Trans. Amer. Math. Soc. 276 (1983) 55-66. MR 684493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William N. Hudson and J. David Mason. Operator-self-similar processes in a finite-dimensional space . Trans. Amer. Math. Soc. 273 (1982) 281-297. MR 664042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1